# SDR AALA20010029

- Difficulty date: January 6, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22B INOPERATIVE.  RE-CONNECTED EMEREGNCY EXIT LIGHT CONNECTOR AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
